# SDR SWAA030600

- Difficulty date: March 15, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 24,722 hours, 21,423 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 183A8300
- Condition: Worn
- Location: Lh Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11139-55, FOUND LH ELEVATOR TAB # 4 HINGE WORN.                     R&R HARDWARE ON # 4 HINGE PER MM.
